Alert archive / Tennessee / River Flood Advisories in 2021

River Flood Advisory 9, NWS Memphis, TN

March 18, 2021Decatur County, Perry County, Tennessee

NWS Memphis, TN issued this river flood advisory at Mar 18, 2021, 3:33 PM CDT for Decatur County, Perry County, Tennessee. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Mar 18, 2021, 3:33 PM CDT (20:33 UTC)
Expired
Mar 25, 2021, 10:22 AM CDT
In force
7 days
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Decatur County, TN, Perry County, TN

The radar

The Ft Campbell radar (KHPX), 134 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tennessee River at Perryville (PRVT1).

Action stage
362 ft
Minor stage
365 ft
Moderate stage
368 ft
Major stage
375 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

859 
WGUS84 KMEG 182033
FLSMEG

Flood Advisory
National Weather Service Memphis TN
333 PM CDT Thu Mar 18 2021

...The National Weather Service in Memphis has issued a Flood 
Advisory for the following rivers in Tennessee...

  Tennessee River at Perryville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


TNC039-135-192145-
/O.NEW.KMEG.FL.Y.0009.210318T2033Z-000000T0000Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
333 PM CDT Thu Mar 18 2021

The National Weather Service in Memphis has issued a

* Flood Advisory for
  the Tennessee River at Perryville.
* From this afternoon until further notice.
* At 2:30 PM CDT Thursday the stage was 358.0 feet.
* Action stage is 362.0 feet.
* Flood stage is 365.0 feet.
* Forecast...The river is rising and is expected to rise to a crest 
  of 364.6 feet Monday evening.
* Impact...At 364.5 feet, In Decatur County, low-lying portions of 
  Perryville Marina parking lot and evacuation roads become flooded. 
  At the Gumdale Marina, water reaches the road leading north to 
  Fisher Landing, and water inundates lots on the south end of 
  Fisher Landing. Access to Gumdale may be limited. Inundation of 
  the boat launch area at the end of Mouse Tail Road and Willow Oaks 
  evacuation road occurs.


&&

LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824

$$

TLSJr
13 follow-up statements
846 
WGUS84 KMEG 190223
FLSMEG

Flood Advisory
National Weather Service Memphis TN
923 PM CDT Thu Mar 18 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River at Perryville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


TNC039-135-200230-
/O.CON.KMEG.FL.Y.0009.000000T0000Z-000000T0000Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
923 PM CDT Thu Mar 18 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Tennessee River at Perryville.
* Until further notice.
* At 7:30 PM CDT Thursday the stage was 358.6 feet.
* Action stage is 362.0 feet.
* Flood stage is 365.0 feet.
* Forecast...The river is rising and is expected to crest at 364.6 
  feet Monday evening.
* Impact...At 364.5 feet, In Decatur County, low-lying portions of 
  Perryville Marina parking lot and evacuation roads become flooded. 
  At the Gumdale Marina, water reaches the road leading north to 
  Fisher Landing, and water inundates lots on the south end of 
  Fisher Landing. Access to Gumdale may be limited. Inundation of 
  the boat launch area at the end of Mouse Tail Road and Willow Oaks 
  evacuation road occurs.


&&

LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824

$$
091 
WGUS84 KMEG 200153
FLSMEG

Flood Advisory
National Weather Service Memphis TN
853 PM CDT Fri Mar 19 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River at Perryville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


TNC039-135-210200-
/O.CON.KMEG.FL.Y.0009.000000T0000Z-000000T0000Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
853 PM CDT Fri Mar 19 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Tennessee River at Perryville.
* Until further notice.
* At 7:30 PM CDT Friday the stage was 361.3 feet.
* Action stage is 362.0 feet.
* Flood stage is 365.0 feet.
* Forecast...The river will continue a gradual rise and is expected 
  to crest at 364.7 feet Tuesday morning.
* Impact...At 364.5 feet, In Decatur County, low-lying portions of 
  Perryville Marina parking lot and evacuation roads become flooded. 
  At the Gumdale Marina, water reaches the road leading north to 
  Fisher Landing, and water inundates lots on the south end of 
  Fisher Landing. Access to Gumdale may be limited. Inundation of 
  the boat launch area at the end of Mouse Tail Road and Willow Oaks 
  evacuation road occurs.


&&

LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824

$$
503 
WGUS84 KMEG 201656
FLSMEG

Flood Advisory
National Weather Service Memphis TN
1156 AM CDT Sat Mar 20 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River at Perryville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


TNC039-135-211700-
/O.EXT.KMEG.FL.Y.0009.000000T0000Z-210327T1100Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1156 AM CDT Sat Mar 20 2021

...The Flood Advisory is now in effect until Saturday morning...

The Flood Advisory continues for
  the Tennessee River at Perryville.
* Until Saturday morning.
* At 11:30 AM CDT Saturday the stage was 361.8 feet.
* Action stage is 362.0 feet.
* Flood stage is 365.0 feet.
* Forecast...The river is expected to rise to a crest of 363.9 feet 
  Monday evening.
* Impact...At 364.0 feet, In Perry County, evacuation road to boat 
  launch and camping area at end of Deer Creek Lake Road begins to 
  flood.


&&

LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824

$$
729 
WGUS84 KMEG 210220
FLSMEG

Flood Advisory
National Weather Service Memphis TN
920 PM CDT Sat Mar 20 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River at Perryville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


TNC039-135-220230-
/O.CON.KMEG.FL.Y.0009.000000T0000Z-210327T1100Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
920 PM CDT Sat Mar 20 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Tennessee River at Perryville.
* Until Saturday morning.
* At 8:30 PM CDT Saturday the stage was 362.1 feet.
* Action stage is 362.0 feet.
* Flood stage is 365.0 feet.
* Forecast...The river is expected to rise to a crest of 363.9 feet 
  Monday evening.
* Impact...At 364.0 feet, In Perry County, evacuation road to boat 
  launch and camping area at end of Deer Creek Lake Road begins to 
  flood.


&&

LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824

$$

mm
358 
WGUS84 KMEG 211638
FLSMEG

Flood Advisory
National Weather Service Memphis TN
1138 AM CDT Sun Mar 21 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River at Perryville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


TNC039-135-221645-
/O.EXT.KMEG.FL.Y.0009.000000T0000Z-210326T2300Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1138 AM CDT Sun Mar 21 2021

...The Flood Advisory is now in effect until Friday evening...

The Flood Advisory continues for
  the Tennessee River at Perryville.
* Until Friday evening.
* At 11:30 AM CDT Sunday the stage was 362.3 feet.
* Action stage is 362.0 feet.
* Flood stage is 365.0 feet.
* Forecast...The river is expected to rise to a crest of 363.6 feet 
  Tuesday evening.
* Impact...At 363.5 feet, In Decatur County, water inundates the 
  boat launch area at the north end of Woodlawn Shores Road in 
  Cherokee Heights, and the low-lying areas of the boat launch at 
  the end of Brodies Landing Road. North end of Miracle Road in 
  Fisher Landing is flooding. Evacuation road from Beech Bend Park 
  boat parking lot becomes flooded.


&&

LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824

$$
447 
WGUS84 KMEG 220240
FLSMEG

Flood Advisory
National Weather Service Memphis TN
940 PM CDT Sun Mar 21 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River at Perryville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


TNC039-135-230245-
/O.CON.KMEG.FL.Y.0009.000000T0000Z-210326T2300Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
940 PM CDT Sun Mar 21 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Tennessee River at Perryville.
* Until Friday evening.
* At 9:30 PM CDT Sunday the stage was 362.3 feet.
* Action stage is 362.0 feet.
* Flood stage is 365.0 feet.
* Forecast...The river is expected to rise to a crest of 363.6 feet 
  Tuesday evening.
* Impact...At 363.5 feet, In Decatur County, water inundates the 
  boat launch area at the north end of Woodlawn Shores Road in 
  Cherokee Heights, and the low-lying areas of the boat launch at 
  the end of Brodies Landing Road. North end of Miracle Road in 
  Fisher Landing is flooding. Evacuation road from Beech Bend Park 
  boat parking lot becomes flooded.


&&

LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824

$$

mm
355 
WGUS84 KMEG 221708 RRA
FLSMEG

Flood Advisory
National Weather Service Memphis TN
1208 PM CDT Mon Mar 22 2021

...The Flood Advisory is extended for the following rivers in 
Tennessee...

  Tennessee River at Perryville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


TNC039-135-231715-
/O.EXT.KMEG.FL.Y.0009.000000T0000Z-000000T0000Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1208 PM CDT Mon Mar 22 2021

...The Flood Advisory is now in effect until further notice...

The Flood Advisory continues for
  the Tennessee River at Perryville.
* Until further notice.
* At 11:30 AM CDT Monday the stage was 362.3 feet.
* Action stage is 362.0 feet.
* Flood stage is 365.0 feet.
* Forecast...The river is expected to rise to a crest of 363.1 feet 
  Wednesday morning.
* Impact...At 363.0 feet, In Decatur County, boat launch parking lot 
  at Cherokee Heights is flooded. Access road to Beech Bend Park 
  boat parking area is being flooded. Water tops boat ramp at 
  Gumdale Marina and Fisherdale Landing area. Water begins to cover 
  road in front of the Lost Creek Marina and Boat Dock. Access to 
  Lost Creek Boat Dock may be limited.


&&

LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824

$$

BELLES
684 
WGUS84 KMEG 230209
FLSMEG

Flood Advisory
National Weather Service Memphis TN
909 PM CDT Mon Mar 22 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River at Perryville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


TNC039-135-240215-
/O.CON.KMEG.FL.Y.0009.000000T0000Z-000000T0000Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
909 PM CDT Mon Mar 22 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Tennessee River at Perryville.
* Until further notice.
* At 8:30 PM CDT Monday the stage was 362.3 feet.
* Action stage is 362.0 feet.
* Flood stage is 365.0 feet.
* Forecast...The river is expected to rise to a crest of 363.1 feet 
  Wednesday morning.
* Impact...At 363.0 feet, In Decatur County, boat launch parking lot 
  at Cherokee Heights is flooded. Access road to Beech Bend Park 
  boat parking area is being flooded. Water tops boat ramp at 
  Gumdale Marina and Fisherdale Landing area. Water begins to cover 
  road in front of the Lost Creek Marina and Boat Dock. Access to 
  Lost Creek Boat Dock may be limited.


&&

LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824

$$
418 
WGUS84 KMEG 231651
FLSMEG

Flood Advisory
National Weather Service Memphis TN
1151 AM CDT Tue Mar 23 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River at Perryville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


TNC039-135-241700-
/O.EXT.KMEG.FL.Y.0009.000000T0000Z-210326T1100Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1151 AM CDT Tue Mar 23 2021

...The Flood Advisory is now in effect until Friday morning...

The Flood Advisory continues for
  the Tennessee River at Perryville.
* Until Friday morning.
* At 11:30 AM CDT Tuesday the stage was 362.2 feet.
* Action stage is 362.0 feet.
* Flood stage is 365.0 feet.
* Forecast...The river is expected to fall to 360.7 feet early 
  Tuesday afternoon March 30th.
* Impact...At 362.0 feet, In Perry County, Crooked Creek Campground 
  and marina near the boat launch area flooding along with the 
  access road to the camping area near the mouth of Crooked Creek.


&&

LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824

$$
932 
WGUS84 KMEG 240232
FLSMEG

Flood Advisory
National Weather Service Memphis TN
932 PM CDT Tue Mar 23 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River at Perryville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


TNC039-135-250245-
/O.CON.KMEG.FL.Y.0009.000000T0000Z-210326T1100Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
932 PM CDT Tue Mar 23 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Tennessee River at Perryville.
* Until Friday morning.
* At 8:30 PM CDT Tuesday the stage was 362.0 feet.
* Action stage is 362.0 feet.
* Flood stage is 365.0 feet.
* Forecast...The river will rise to 362.1 feet just after midnight 
  tonight. It will then fall to 361.7 feet and begin rising again 
  Saturday morning.
* Impact...At 362.0 feet, In Perry County, Crooked Creek Campground 
  and marina near the boat launch area flooding along with the 
  access road to the camping area near the mouth of Crooked Creek.


&&

LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824

$$

mm
254 
WGUS84 KMEG 241626
FLSMEG

Flood Advisory
National Weather Service Memphis TN
1126 AM CDT Wed Mar 24 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River at Perryville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


TNC039-135-251630-
/O.CON.KMEG.FL.Y.0009.000000T0000Z-210326T1100Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1126 AM CDT Wed Mar 24 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Tennessee River at Perryville.
* Until Friday morning.
* At 10:30 AM CDT Wednesday the stage was 361.7 feet.
* Action stage is 362.0 feet.
* Flood stage is 365.0 feet.
* Forecast...The river is expected to rise to a crest of 362.0 feet 
  this afternoon.
* Impact...At 362.0 feet, In Perry County, Crooked Creek Campground 
  and marina near the boat launch area flooding along with the 
  access road to the camping area near the mouth of Crooked Creek.


&&

LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824

$$

SGW
177 
WGUS84 KMEG 250240
FLSMEG

Flood Advisory
National Weather Service Memphis TN
940 PM CDT Wed Mar 24 2021

...The Flood Advisory is extended for the following rivers in 
Tennessee...

  Tennessee River at Perryville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


TNC039-135-260245-
/O.EXT.KMEG.FL.Y.0009.000000T0000Z-000000T0000Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
940 PM CDT Wed Mar 24 2021

...The Flood Advisory is now in effect until further notice...

The Flood Advisory continues for
  the Tennessee River at Perryville.
* Until further notice.
* At 8:30 PM CDT Wednesday the stage was 361.6 feet.
* Action stage is 362.0 feet.
* Flood stage is 365.0 feet.
* Forecast...The river is expected to rise to a crest of 362.1 feet 
  early Wednesday morning.
* Impact...At 362.0 feet, In Perry County, Crooked Creek Campground 
  and marina near the boat launch area flooding along with the 
  access road to the camping area near the mouth of Crooked Creek.


&&

LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824

$$
669 
WGUS84 KMEG 251522
FLSMEG

Flood Advisory
National Weather Service Memphis TN
1022 AM CDT Thu Mar 25 2021

...The Flood Advisory is cancelled for the following rivers in 
Tennessee...

  Tennessee River at Perryville

TNC039-135-251630-
/O.CAN.KMEG.FL.Y.0009.000000T0000Z-210325T1522Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1022 AM CDT Thu Mar 25 2021

...The Flood Advisory for the Tennessee River at Perryville has been 
cancelled...

The Flood Advisory is cancelled for
  the Tennessee River at Perryville.
* At 9:30 AM CDT Thursday the stage was 361.4 feet.
* Flood stage is 365.0 feet.
* Forecast...The river has fallen to 361.7 feet early Thursday 
  morning.


&&

LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 18, 3:10 PM CDT, 23 minutes earlier.

Area forecast discussion, Mar 18, 3:10 PM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
310 PM CDT Thu Mar 18 2021

.DISCUSSION...

Scattered showers continue to move through the Mid-South this
afternoon thanks to an upper level low pressure system. The
Mid-South will remain in the back side of the upper low through
Saturday morning. Several weak disturbances move through the flow
during this time. Would not be surprised if clouds hang around
through much of this time period. In addition, a few showers could
develop as the disturbances move through. For now have POPS
ending by sunrise, but may need to be extended for a longer period
of time. Temperatures will remain cool on Friday with highs in the
upper 40s to lower 50s.

Upper ridging will begin to occur across the area by Sunday.
Expect dry conditions with temperatures beginning to climb back
into the mid 60s to lower 70s.

A double barrel upper level low pressure system will begin to move
out of the Rockies by Monday Night. Models are still having a hard
time in regards to timing and evolution of the system. Right now,
the first upper low will bring a line of showers and
thunderstorms into the Mid-South Monday Night into Tuesday
evening. A brief lull will occur before the second upper level low
moves into the region on Thursday. The second one looks more
potent as the ECMWF and GFS have it becoming negatively tilted as
it moves into the region. Definitely both systems bear watching
for any severe weather potential.

KRM

&&

.AVIATION...

An upper low is tracking across the area and will continue to
influence the weather through the period with low clouds, gusty
winds and some rain across northern sections...mainly at KMKL.
Gusty WNW winds at 15-25 kts will shift to NNE Friday morning and
remain gusty. Skies will clear from the NW on Friday reaching KJBR
by 19/15z and KMEM by 19/18z...later at KMKL and KTUP.

SJM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Mar 18, 3:34 AM CDT, 11 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
334 AM CDT Thu Mar 18 2021

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-191045-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
334 AM CDT Thu Mar 18 2021

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

Gusty west winds are expected on Thursday. Winds gusts may exceed
30 mph at times.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Local storm report, Mar 18, 11:26 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1126 AM CDT THU MAR 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      5 NNE BROOKLAND         35.96N  90.54W
03/17/2021                   CRAIGHEAD          AR   911 CALL CENTER

            COUNTY ROAD 959 WAS WASHED OUT BETWEEN COUNTY ROAD 960
            AND COUNTY ROAD 931.

&&

SJM
Local storm report, Mar 18, 11:36 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1136 AM CDT THU MAR 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      1 E JONESBORO           35.82N  90.66W
03/17/2021                   CRAIGHEAD          AR   SOCIAL MEDIA

            TIMMS STREET IN JONESBORO FLOODED MORE THAN 6 INCHES
            DEEP.

&&

SJM
Local storm report, Mar 18, 1:49 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
149 PM CDT THU MAR 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      5 SW JONESBORO          35.76N  90.74W
03/17/2021                   CRAIGHEAD          AR   SOCIAL MEDIA

            COUNTY ROAD 425 FLOODED SOUTH OF VALLEY VIEW.

&&

SJM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 12:58 PM CDTRiver Flood WarningMEGLake21 days
Mar 18, 3:35 PM CDTRiver Flood WarningMEGDecatur, Hardin24 days

Nearby

River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.